Differential and Integral Equations

Fractional stochastic evolution equations with Lévy noise

Stefano Bonaccorsi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider the problem of existence and uniqueness for a class of abstract integral Volterra equations in a Hilbert space $H$ perturbed by an additive noise of L\'evy type, with nonLipschitz nonlinearities. We find the solution in the space of mean square continuous and predictable processes from ${\mathbb R} _+$ into $H$.

Article information

Source
Differential Integral Equations Volume 22, Number 11/12 (2009), 1141-1152.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019409

Mathematical Reviews number (MathSciNet)
MR2555641

Subjects
Primary: 60H20: Stochastic integral equations
Secondary: 26A33: Fractional derivatives and integrals 45D05: Volterra integral equations [See also 34A12]

Citation

Bonaccorsi, Stefano. Fractional stochastic evolution equations with Lévy noise. Differential Integral Equations 22 (2009), no. 11/12, 1141--1152. https://projecteuclid.org/euclid.die/1356019409.


Export citation